# SDR CALA2018110972313

- Difficulty date: November 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311233220191
- Condition: Cracked
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR STOP FITTING #1 FRAME 20 INBOARD LOWER HOLE IS CRACKED IN FRAME WEB AT 6:00. REPAIRED R-1 FR20 IB LWR HOLE PER ECRA 5311-02033. HAECO NR 2266 6. ECRA REQUIRES DTA LOG PAGE TO ACP INIT INSPECTIONS PER PART2 OF ECRA 5311-02033 ON OR BEFORE ACFT REACHES 44,899 TTL ACFT FL T CYCLES. ACP REPEAT INSPS AT INTERVALS NOT TO EXCEED 14,300 ACF T FLT CYCLES, THEREAFTER. OKAY TO DIP TO ACCOMPLISH THE INITIAL INSPECTIONS PER PART 2 OF ECRA 5311-02033 ON OR BEOFRE AIRCRAFT REACHES 44899 TOTAL AIRCRA FT FLIGHT CYCLES.ACCOMPLISH THE REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 14,300 AIRCRAFT FLIGHT CYCLES, THEREAFTER REF ECRA 5311-02033. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED: QC REVIEWED TOMC APPROVED: QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
